Please use this identifier to cite or link to this item:
Title: Multipower variation for Brownian semistationary processes
Author: Barndorff-Nielsen, O. E. (Ole E.)
Corcuera Valverde, José Manuel
Podolskij, Mark
Keywords: Processos de moviment brownià
Teorema del límit central
Processos gaussians
Brownian motion processes
Central limit theorem
Gaussian processes
Issue Date: 2011
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2011, vol. 17, núm. 4, p. 1159-1194
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
586493.pdf305.64 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.